# SDR REXA2024062400469

- Difficulty date: April 28, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690333141
- Condition: Corroded
- Location: Bs 549-565 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER20RH @ FS549-565 IS CORRODED. S20R @ FS 549-565 IS CORRODED REQUIRES EVAL BLENDED OUT DAMAGE IAW CRJ900 SRM 51-21-06-001-001-A01 NO DAMAGE ALLOWED IN AREA PER CRJ900 SRM 53-31-03-101-003-A04 REPAIR REQUIRED STGR 20R FROM FS 477-613 REQUIRES INSTALL INSTALLED STGR 20R FROM FS 477- 613 IAW CRJ 900 SRM 51-42-06-001-001-A01 STGR 20R SPLICE AT FS 477 REQUIRES INSTALL INSTALLED STGR 20R SPLICE AT FS 477 IAW CRJ900 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01. BRACKET ON STGR 20R BETWEEN FS 597-613 REQUIRES INSTALL INSTALLED BRACKET ON STGR 20R BETWEEN FS 597-613 IAW CRJ 900 SRM 51-42-13-001-001-A01. CRJ 900 SRM STRINGER SPLICE REPAIR DOES NOT APPLY TO STRINGER 20, ENGINEERING DISPOSITION REQUIRED FOR PERMANENT REPAIR. COMPLIED WITH EA CRJ953-16637 REV IR DATED 5/12/2024DISPLACED STRINGER 20R CLIPS FROM FS 501 TO FS 613 FOR ACCESS, IAW CRJ -900 SRM 51-42-06-001-001-A01. INSTALLED STRINGER CLIPS COMMON TO STR 20R BETWEEN F.S 501 TO F.S 613 IAW CRJ900 SRM 51-42-06-001-001-A01. DISPLACED 6EA WIRE LOOMS BETWEEN RH BELOW FLOOR FS661 - FS661+90 BY REMOVING 12EA SCREWS AND 12 WASHERS INSTALLED 6 WIRE LOOMS ON RH SIDE UNDERFLOOR BETWEEN FS661 - FS661+90 12 SCREWS AND 12 WASHERS IAW CRJ900 AMM 20-21-00-910-801-A01. INSTALLED EWIS PROTECTION BETWEEN RH BELOW FLOOR FS661 - FS661+90 IAW CRJ900 AMM 20-70-00-910-801-A01 REMOVED EWIS PROTECTION BETWEEN RH BELOW FLOOR FS661 - FS661+90 IAW CRJ900 AMM 20-70-00-910-801-A01. REMOVED EWIS WIRE LOOMS BETWEEN FS477 TO FS693 IAW CRJ900 SRM 51-41-02-001-001-A01 INSTALLED EWIS WIRE LOOMS FS477 TO FS693 IAW CRJ900 AMM 20-21-00-910-801-A01 NDT REQUIRED PERFORMED AN EDDY CURRENT INSPECTION ON FS549-FS565 STRINGER 20R CUTLINE EDGES, REPAIR PARTS, AND AFFECTED FASTENER HOLES IAW ENDEAVOR AIR EA CRJ953-16637 REV--(IR) DATED 5/12/2024 STEPS 3, 8, AND 10. NO INDICATION NOTED AT THIS TIME
